Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 902616, 9 pages
http://dx.doi.org/10.1155/2014/902616
Research Article

Oscillations in Difference Equations with Deviating Arguments and Variable Coefficients

1Department of Electrical and Electronic Engineering Educators, School of Pedagogical and Technological Education (ASPETE), 14121 N. Heraklio, Athens, Greece
2Faculty of Civil Engineering, University of Novi Sad, 24000 Subotica, Serbia
3Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 19 May 2014; Accepted 21 July 2014; Published 18 August 2014

Academic Editor: Patricia J. Y. Wong

Copyright © 2014 G. E. Chatzarakis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

New sufficient conditions for the oscillation of all solutions of difference equations with several deviating arguments and variable coefficients are presented. Examples illustrating the results are also given.